# SDR SIMA2018121412006

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 34,726 hours, 30,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT CRADLE BROKEN-C/A-RAR FWD CABIN FLASHLIGHT CRADLE IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A..NO FURTHER DEFECTS NOTED AT THIS TIME END.
